Coagulation Profile Health Feed

I had nose bleeding suddenly twice in a day without no reasons i'm taking telma 20 mg for hypertension. Today I ate some roasted peanuts. Should I consult the doctor?

MS , MBBS
ENT Specialist, Bangalore
I had nose bleeding suddenly twice in a day without no reasons
i'm taking telma 20 mg
for hypertension. Today I ate s...
Certainly yes, even a slight trauma inside the nose due to nose picking or rubbing of nose can lead to nose bleed, if one has hypertension. The bleed may not happen immediately following trauma, it happens due to variations in blood pressure during the day, especially early mornings.
Submit FeedbackFeedback

I am 19 years old and I blew my nose and a huge blood clot came out. As soon as it came out my nose started to hurt and it feels congested and I have pain from my nose to one of my eyes. It’s been a whole day and it has not gotten any better.

MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
I am 19 years old and I blew my nose and a huge blood clot came out. As soon as it came out my nose started to hurt a...
I am sorry to hear about your concern but will be happy to assist you. Nosebleeds occur when the blood vessels in the nose burst, which allows blood to leak out. The body will usually form a blood clot to stop the bleeding and repair the damage. Trauma is a common cause of nosebleeds, but they can also occur in people who have allergies or sinusitis. Let's connect over a call so that we can discuss your concern in details and make a suitable treatment plan for you.
Submit FeedbackFeedback

I have mouth sore nose bleeding dry lips headache and stomach uneasiness so why it happen or what I do.

MBBS
General Physician, Vadodara
I have mouth sore nose bleeding dry lips headache and stomach uneasiness so why it happen or what I do.
folic acid 5 mg two-time after lunch and dinner for two weeks. becosule z one at nigh for ten days. pour earthenware pot water on head when nose bleed. sun light, summer, spicy things to avoid.
Submit FeedbackFeedback

I am 55 years male and taking envas 5 for the last 15 years. Now I am facing nasal bleeding for the last 2 months. Should I stop envas and take some other medicine for bp control.

MBBS, MS - ENT, PDC
ENT Specialist, Gwalior
I am 55 years male and taking envas 5 for the last 15 years. Now I am facing nasal bleeding for the last 2 months. Sh...
Pls check your blood pressure regularly, may be your bp is not controlled (very common) and get your nasal endoscopy done.
Submit FeedbackFeedback

I got hit by someone's leg on my nose three days ago and I got internal bleeding. Now my nose is paining which medicine should I take?

PGDHHM, MBBS
General Physician, Delhi
I got hit by someone's leg on my nose three days ago and I got internal bleeding. Now my nose is paining which medici...
Get your self clinically checked to rule out major injury. For pain take tab zerodol if not allergic to it
Submit FeedbackFeedback

Coming yellow mucus with blood after nasal endoscopy. Nasal endoscopy s pahle koi dikat nahi thi.

MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
Coming yellow mucus with blood after nasal endoscopy. Nasal endoscopy s pahle koi dikat nahi thi.
I am sorry to hear about your concern but will be happy to assist you post-nasal drip may become worrisome if it is accompanied by symptoms such as persistent cough, severe stuffy nose, recurrent infections, blood tinged mucus, or voice changes. Let's connect over a call so that we can discuss your concern in details and make a suitable treatment plan for you.
Submit FeedbackFeedback

My mother suffering noise bleeding recently taken ct pns/ contrast in that noted deviation of nasal septum to right side mild mucosal thickening in bilateral maxillary and left sphenoid sinuses soft tissue density filling left frontal sinus, frontoethmoidal recess with expansion and causing thinning and erosion of bony walls and extension of soft tissue into left nasal cavity causing expansion and mild thinning of bony nasal septum .mild heterogeneous contrast enhancement noted sinonasal polyposis? Neoplastic bilateral osteometal units occlued suggested hpe correlation pls tell me is there any problem to my mother please suggest best medicine.

MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
I am sorry to hear about your concern but will be happy to assist you. A deviated septum is an abnormal condition in which the top of the cartilaginous ridge leans to the left or the right, causing obstruction of the affected nasal passage. The condition can result in poor drainage of the sinuses. Let's connect over a call so that we can discuss your concern in details and make a suitable treatment plan for you.
Submit FeedbackFeedback

Hello. Sir this is satish from madhya pradesh. I am suffering with frequent nose bleeding. Then I am start using tablet etamsylate. After taking medicine nose bleeding had stopped. But after few days I stopped using medicine etamsylate. Then nose bleeding also started. I also checked cbc test .in report rbc count is low. What is treatment for it. Please give medicine.

MBBS Bachelor of Medicine and Bachelor of Surgery, Diploma in Otorhinolaryngology (DLO), MRCS- Royal College of Physicians and Surgeons, DLO RCS England, FRCS
ENT Specialist, Bangalore
Hello. Sir
this is satish from madhya pradesh.
I am suffering with frequent nose bleeding.
Then I am start using tabl...
Dear Mr. lybrate-user, frequent nose bleeds in your age group needs investigation before treating. It could be from a simple cause such as dryness of your nasal lining or it can be more serious causes also. If you have other nasal symptoms then I would definitely recommend you consult an ent surgeon soon. Since your nose bleeds have started to recur once you have stopped etamsyalte, it will definitely need investigation for a proper diagnosis.
Submit FeedbackFeedback

My mother aged 56 years doing dialysis since 3 years. Recently she got bleeding in nose and we have consulted the doctor. They told because of medicine applied during dialysis cause bleeding in nose. Is it so or we have to consult a ent specialist.

MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
My mother aged 56 years doing dialysis since 3 years. Recently she got bleeding in nose and we have consulted the doc...
I am sorry to hear about your concern but will be happy to assist you renal failure patients also have deficiencies in coagulation factors that may raise the tendency of bleeding. This could delay blood clotting and lead to nose bleeds. Let's connect over a call so that we can discuss your concern in details and make a suitable treatment plan for you.
Submit FeedbackFeedback